# SDR QXEA2011121501338

- Difficulty date: December 12, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND JOINT STRINGER AT 33C, FS 18.25 CORRODED. REMOVED JOINT STRINGER IAW SRM 51-40-07-02-01.  LOCATED AND DRILLED STRINGER JOINT IAW SRM 51-40-07-02-01.  INSTALLED STRINGER JOINT IAW SRM 51-42-05-02-01.  PRIMED AND TOPCOATED FASTENERS IAW AMM 51-25-31-370-801 AND SRM 51-25-05-02-01.  APPLIED CPC IAW SRM 51-20-00-00-01.
